Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 13, NWS Miami, FL
NWS Miami, FL issued this marine weather statement at Mar 15, 2007, 7:51 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2007, 7:51 AM EDT (11:51 UTC)
- Expired
- Mar 15, 2007, 6:39 PM EDT
- In force
- 11 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS72 KMFL 151151 MWSMFL MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 751 AM EDT THU MAR 15 2007 AMZ650-651-152300- /X.NEW.KMFL.MA.S.0013.070315T1151Z-070315T2300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 751 AM EDT THU MAR 15 2007 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY... THE COMBINATION OF SOUTHEAST WINDS OF 15 TO 20 MPH AND LOW TIDES WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA TODAY. RIP CURRENTS ARE THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. THEY CAN OVERPOWER EVEN THE MOST EXPERIENCED OF SWIMMERS. RESIDENTS AND VISITORS ARE ADVISED NOT TO ENTER THE WATER DUE TO THE DANGERS THESE STRONG CURRENTS OF WATER POSE. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER FROM NEAR OR INSIDE THE SAND BAR INTO DEEPER WATER. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD, MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. AN ALTERNATE METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS WHERE THE FORCE WEAKENS THEN SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. $$ BAXTER
1 follow-up statement
000 FZUS72 KMFL 152239 MWSMFL MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 639 PM EDT THU MAR 15 2007 AMZ650-651-161200- /X.CAN.KMFL.MA.S.0013.000000T0000Z-070315T2300Z/ /X.NEW.KMFL.MA.S.0014.070315T2300Z-070316T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 639 PM EDT THU MAR 15 2007 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES TONIGHT... THE COMBINATION OF SOUTHEAST WINDS OF 15 TO 20 MPH AND LOW TIDES WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA THROUGH TONIGHT AND INTO FRIDAY MORNING. RIP CURRENTS ARE THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. THEY CAN OVERPOWER EVEN THE MOST EXPERIENCED OF SWIMMERS. RESIDENTS AND VISITORS ARE ADVISED NOT TO ENTER THE WATER DUE TO THE DANGERS THESE STRONG CURRENTS OF WATER POSE. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD... MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. AN ALTERNATE METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS WHERE THE FORCE WEAKENS THEN SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER FROM NEAR OR INSIDE THE SAND BAR INTO DEEPER WATER. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD, MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. AN ALTERNATE METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS WHERE THE FORCE WEAKENS THEN SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this marine weather statement went out at Mar 15, 5:33 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Mar 15, 5:33 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 533 AM EDT THU MAR 15 2007 .DISCUSSION... THE LATEST SUITE OF MODEL GUIDANCE SEEMS TO BE MORE CONSISTENT NOW WITH THE CURRENT SYNOPTIC CONDITIONS AND THE PREVIOUSLY WELL ADVERTISED FRONTAL PASSAGE THIS WEEKEND. CURRENT WATER VAPOR IS IN LINE WITH CURRENT GUIDANCE INDICATING THE MID TO UPPER LEVEL LOW IS JUST BEGINNING TO ENTER THE NORTHERN GULF AND THERE ARE FLARE UPS IN CONVECTION OVER THE NORTHER GULF. AS IT CONTINUES TO MOVE ESE TODAY...IT WILL BEGIN TO HAVE SOME INFLUENCE ON SOUTH FLORIDA WEATHER. BUT ALL INDICATIONS ARE THAT ONLY SCATTERED SHOWER ACTIVITY IS EXPECTED OVER THE REGION...WITH MAINLY 30 POPS ACROSS THE BOARD. THUNDERSTORM ACTIVITY IS EXPECTED TO BE LIMITED AND CONFINED TO INTERIOR AND WESTERN PORTIONS OF SOUTH FLORIDA THIS AFTERNOON...WITH A COMBINATION OF SEA BREEZE CONVERGENCE AND DAY TIME HEATING. INSPECTION OF MODEL SOUNDINGS INDICATE THAT THE INGREDIENTS FOR HEAVY RAIN OR SIGNIFICANT CONVECTION IS NOT EXPECTED TODAY...I.E. THE LOW LEVEL SHEAR PROFILE IS UNFAVORABLE, THERE IS LIMITED CAPE AND UPPER LEVEL DIVERGENCE IS NOT SIGNIFICANT. A LOW IS FORECAST TO DEVELOP ACROSS GEORGIA AND THE CAROLINAS ON FRIDAY...WITH THE TRAILING COLD FRONT EXPECTED TO BE SWEEPING ACROSS THE NORTHERN HALF OF THE FLORIDA PENINSULA. A PRE-FRONTAL TROUGH IS FORECAST TO SWEEP THROUGH SOUTH FLORIDA ON FRIDAY AND THE FRONTAL PASSAGE ITSELF LATE FRIDAY INTO EARLY SATURDAY. WHILE SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST...DYNAMICAL FACTORS AGAIN DO NOT SUPPORT SIGNIFICANT CONVECTION. IN ADDITION THE FRONT SHOULD SWEEP THROUGH FAST ENOUGH THAT RAINFALL AMOUNTS SHOULD NOT BE SIGNIFICANT. BY SUNDAY MINIMUM TEMPERATURES ARE FORECAST TO BE UPPER 40S IN THE WESTERN INTERIOR AND RANGING TO MID TO UPPER 50S EASTERN METRO AREAS...WELL BELOW CLIMATOLOGY BUT NOT APPROACHING ANY RECORD LOWS. && .AVIATION... ISOLD SHOWERS WITH CEILINGS BRIEFLY LOWERING TO 3 TO 4 KFT AND VIS ARND 4-5 MILES WILL AFFECT EASTERN TERMINALS DURING THE EARLY MORNING HOURS. VFR CONDITIONS ARE EXPECTED OVR APF THROUGH THE EARLY MORNING HOURS. MODERATE SE FLOW WILL HELP TO KEEP MOST AFTERNOON SHRA/TSTMS WELL INLAND AND AWAY FROM THE EASTERN TERMINALS...SO WILL ONLY MENTION VCSH DURING THE AFTERNOON. LATEST MESOSCALE MODEL INDICATE SEA BREEZE WILL DEVELOP OVER WEST COAST WITH ENHANCED CONVERGENCE WELL INLAND...KEEPING APF FREE OF PRECIP FOR THE AFTERNOON. && .MARINE... WINDS ARE FORECAST TO BECOME NORTHERLY IN THE 15 TO 20 KNOT RANGE LATE SATURDAY INTO SUNDAY WITH GULF STREAM SEAS EXPECTED TO INCREASE LATE SATURDAY AND EARLY SUNDAY TO THE 8 TO 10 FOOT RANGE. BUT THE TIMING ASPECTS WILL LIKELY CHANGE WITH FURTHER CHANGES IN GUIDANCE AND ADJUSTMENTS TO FRONTAL PASSAGE TIMING. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS TODAY OR FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 81 68 83 62 / 30 20 50 40 FORT LAUDERDALE 80 70 82 63 / 30 20 40 40 MIAMI 82 69 84 64 / 30 20 40 40 NAPLES 83 67 82 62 / 30 20 50 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...60/BD SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Mar 15, 5:06 AM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 506 AM EDT THU MAR 15 2007 FLZ063-066>075-152100- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 458 AM EDT THU MAR 15 2007 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY... ...SCATTERED THUNDERSTORMS OVER INTERIOR SECTIONS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: SOUTHEAST WINDS OF 10 TO 15 KNOTS COMBINED WITH A LOW TIDE AROUND NOON WILL RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES OF PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES TODAY. THUNDERSTORMS: INCREASING MOISTURE AND INSTABILITY ACROSS MAINLAND SOUTH FLORIDA AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM WILL RESULT IN SCATTERED THUNDERSTORMS TODAY MAINLY ACROSS INTERIOR SECTIONS. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT IS EXPECTED TO MOVE THROUGH MAINLAND SOUTH FLORIDA FRIDAY NIGHT AND EARLY SATURDAY MORNING. NORTHERLY WINDS BEHIND THE FRONT WILL INCREASE SEAS IN THE COASTAL WATERS ESPECIALLY SATURDAY AND SUNDAY. SEAS BUILDING AS HIGH AS 10 FEET ARE EXPECTED IN THE GULF STREAM LATE SATURDAY AFTERNOON PERSISTING INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 6:39 PM EDT | Marine Weather Statement | MFL | 13 hr |
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.